Table of Contents
Journal of Gravity
Volume 2016 (2016), Article ID 7636493, 8 pages
http://dx.doi.org/10.1155/2016/7636493
Research Article

Transformation Groups for a Schwarzschild-Type Geometry in Gravity

1Department of Physics, Sinop University, 57000 Sinop, Turkey
2Department of Physics, Sakarya University, 54187 Sakarya, Turkey

Received 28 June 2016; Revised 17 October 2016; Accepted 23 October 2016

Academic Editor: Sergei D. Odintsov

Copyright © 2016 Emre Dil and Talha Zafer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Emre Dil and Talha Zafer, “Transformation Groups for a Schwarzschild-Type Geometry in Gravity,” Journal of Gravity, vol. 2016, Article ID 7636493, 8 pages, 2016. doi:10.1155/2016/7636493